# SDR DALA13009095649

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 51,239 hours, 19,187 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOPERATIVE.    FOUND NO POWER AT CLOSET LIGHT CONNECTOR,  FOUND WIRING FOR PATH LIGHTING NOT CONNECTED, CONNECTED WIRING, OPS CHECKED GOOD, OK  FOR SERVICE.
